Sankhya: The Indian Journal of Statistics

1999, Volume 61, Series B, Pt. 2, pp. 315-317

SOME SERIES OF SYMMETRICAL PBIB(2) DESIGNS

By

A.D. DAS, Bidhan Chandra Krishi Viswavidyalaya, N.B. Campus, Cooch Behar

SUMMARY. Some series of symmetrical two-associate partially balanced incomplete block [PBIB(2)] designs based on folded hypercubic association scheme have been reported.

AMS (1991) subject classification. 62K10.

Key words and phrases. Symmetrical PBIB designs, hypercubic and folded hypercubic association schemes.

Full paper (PDF)